# SDR QXEA200602597

- Difficulty date: September 1, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 12,248 hours, 8,922 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Unknown
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - BOTH HORIZONTAL STABILIZER PIVOT FITTINGS ANTI-ROTATION DEVICE REQUIRES REMAPPING.  REPAIRED IAW REO-670-55-11-046.
